Order Article Reprints
Journal: Math. Comput. Appl., 2019
Volume: 24
Number: 3
Article:
Modified Potra–Pták Multi-step Schemes with Accelerated Order of Convergence for Solving Systems of Nonlinear Equations
Authors:
by
Himani Arora, Juan R. Torregrosa and Alicia Cordero
Link:
https://www.mdpi.com/2297-8747/24/1/3
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.